# SDR DL72S011869

- Difficulty date: November 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 61,245 hours, 46,831 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Part number: 651622291
- Part serial: BN322
- Condition: Cracked
- Location: Nbr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NBR 3 SLAT AFT ANGLE CRACKED AT ACTUATOR ROD END ATTACH     REPAIR PER MM 57-54-000-8 FIG 807
